CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Bhargava-M"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2017 | 2015
Number of items: 2.

2017

Aschbacher, Michael (2017) The subgroup structure of finite groups. In: Finite Simple Groups: Thirty Years of the Atlas and Beyond. Contemporary Mathematics. No.694. American Mathematical Society , Providence, RI, pp. 111-121. ISBN 978-1-4704-3678-0. https://resolver.caltech.edu/CaltechAUTHORS:20170928-081918166

2015

Bhargava, Manjul and Kane, Daniel M. and Lenstra, Hendrik W. et al. (2015) Modeling the distribution of ranks, Selmer groups, and Shafarevich–Tate groups of elliptic curves. Cambridge Journal of Mathematics, 3 (3). pp. 275-321. ISSN 2168-0930. https://resolver.caltech.edu/CaltechAUTHORS:20151119-085554759

This list was generated on Mon Oct 21 04:25:51 2019 PDT.